# SDR ASAA2023083044859

- Difficulty date: August 30, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 55,605 hours, 16,557 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400010260
- Part serial: DM018797P
- Condition: Degraded
- Location: Engine Fan
- Part time: 43,361 hours, 12,642 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE MAPPING SOULTION REQ'D BLADES: #3, #6, #11, & #15 TO BE CHANGED OUT WITH NEW FOR WORKABLE WEIGHT MOMENTS. ( ALSO SEE LOG'S: 60645296 & 60645297 ). GROUNDED - YES. SWAPPED OUT BLADES WITH NEW: #3, #6, #11, & #15 AS REQUIRED. REF AMM 72-21-02.
